# SDR TWAA9722002

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - SHORTLY AFTER TAKEOFF, STRONG FUMES WERE DETECTED IN THE AFT CABIN.  A PACK BURNOUT WAS PERFORMED AND THE TAIL COMPARTMENT DUCTING WAS INSPECTED.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
